Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

When will Neopeptine side effects in my child disappear?

i gave my 2 months old baby neopeptine drops, but i think he was given over dose( 4 drops 3 times a day for a week) as my baby is poop is very frequent and watery..i have stopped the drops now for last 2 days still his poop seems to be like loose motions....when he medicines effect wade off ?
Sat, 26 Apr 2014
Report Abuse
General & Family Physician 's  Response
Hi
Welcome to Healthcare-Magic
Greetings of the day

Continue breast feeding and he should settle down. Its quite common for infants to pass loose stools after every feeds. There is no cause for concern.

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr T Shobha Deepak
MBBS,MD
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am having BP of 160/100. for this doctor has given me nicardia 20mg. but when i took it 10 am i had head ache at 3 pm and after 7pm the headache...